# SDR ASAA2014012312468

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,027 hours, 4,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON AT RECALL,  OUT WITH RESET MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK-ZONE TEMP CONTROLLER BITE AMM 21-61-02.  OPS CHECKED NORMAL, GROUNDED, VERIFICATION SUCCESSFUL.
